STEROIDS ; the MEDICINE creating unwanted PHYSICAL & MENTAL problems

The medicine steroid is a fast acting, life saving and a medicine of trust in emergency treatment and management and of first choice.

The use of steroid is beneficial in the acute emergent cases and the results are quite satisfactory and that is the reason the physician all over the world use this medicine.

Besides having a wonderful curing capacity of this medicine, the over use of this medicine is causing many physical and mental problems. Day to day I see often many cases, where over use of this medicine , caused patient in such a pitiable stage, where there is no way left for help from other medical systems.

Many Doctors use heavy doses of steroids in one day about 2000 mg to 10,000 milligramms and over than it, for months and years. There prescriptions show, how they are using this medicine in plenty ?

Contra-indication of this drug shows that over use of this medicine is harmful for every system of human body and therefore it is instructed to use the medicine carefully.

Heavy doses of this medicine causes a serious health problem like Kidney anomalies, Blood anomalies, Slin problems, Liver & GIT disorders, disturbed metabolism and many more pathophysiological and pathological satges as a side effect of this drug.

These unwanted side effects troubles to patient and in fact , when they are not relieved or cured by the Allopathic physician, naturally the patient will go to other system’s practitioners.

This is crucial stage for other systems practitioners. The reason is, it is understood by the other systems , that Allopathic medicine suppresses the physiological phenomenon of a disease condition and thus their physiological cycle becomes incomplete. This incompletion disturbes the metabolic function of the body and thus affect the path of cure. Therefore as a result produces unwanted symptoms and syndromes and the medicine creates a new disease condition.

Day to day every AYUSH practitioner is facing this problem. The only way is in the hand of the AYUSH practitioner that they should continue the steroid along with their own medicine as a replacement therapy and slowly and gradually withdraw the steroid. Because patient beomes habituate with the potency of steroid and sudden withdraw of steroid may cause problem.

Therefore withdraw steroid therapy slowly and gradually and this is the safest way for patient treatment without any risk.

वास्तविकता और सच्चाई की बात यह है कि steroids लम्बे समय तक लगातार देने से या खाते रहने से शरीर के अन्दर ऐसे परिवर्तन हो जाते है, जिनके कारण अगर रोगी कोई अन्य चिकित्सा पध्यति का इलाज कराना चाहे तो उसके लिये मुसीबतें ही मुसीबतें खड़ी हो जाती है / यह एक सच्चाई है और इसे स्वीकार किया जाना चाहिये /

मैने अपने और दूसरे चिकित्सकों के मरीजों का बहुत गहरायी के साथ अध्य्यन किया है और यही पाया कि steroid का लम्बे समय तक उप्योग करने वाले मरीज एक ऐसे सन्कट में घिर जाते है जिसका जल्दी निवारण करने का कोई उपाय नहीं है /

आधुनिक चिकित्सा के चिकित्सक केवल अपने चिकित्सा विग्यान के बारे में जानते है / उन्हे दूसरे चिकित्सा विग्यान के बारे में बहुत अधिक जानकारी नही होती है / इसलिये वे मरीजों से कह देते है कि इस बीमारी का कोई इलाज नहीं है, जबकि दूसरे चिकित्सा विग्यान या चिकित्सा पध्यतियों में उनका इलाज होता है / यह चिकित्सकों का गैर जिम्मेदाराना पेशेवर व्योहार है / इसे रोका जाना चाहिये /

हम चिकित्सक जो भी चिकित्सा व्यव्साय कर रहे है, आखिर वह किसके लिये है ? हम जो भी कर रहे है, वह सब मरीजों के लिये कर रहे है, रोगी व्यक्ति के लिये कर रहे है / यह तो बेईमानी की बात हुयी कि हम सही बात मरीजों से न बतायें और वह अपनी जिन्दगी का साथ इसी गफलत में छोड़ बैठे /

एक उत्तर दें

Fill in your details below or click an icon to log in: Logo

You are commenting using your account. Log Out / बदले )

Twitter picture

You are commenting using your Twitter account. Log Out / बदले )

Facebook photo

You are commenting using your Facebook account. Log Out / बदले )

Google+ photo

You are commenting using your Google+ account. Log Out / बदले )

Connecting to %s